Algebraic reformulation of connes embedding problem and the free group algebra

Kate Juschenko*, Stanislav Popovych

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We give a modification of the I. Klep and M. Schweighofer algebraic reformulation of Connes' embedding problem by considering *-algebra of the countably generated free group. This allows one to consider only quadratic polynomials in unitary generators instead of arbitrary polynomials in self-adjoint generators.

Original languageEnglish (US)
Pages (from-to)305-315
Number of pages11
JournalIsrael Journal of Mathematics
Volume181
Issue number1
DOIs
StatePublished - Mar 1 2011

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Algebraic reformulation of connes embedding problem and the free group algebra'. Together they form a unique fingerprint.

Cite this